# SDR SWAA021742

- Difficulty date: August 2, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N692SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23062
- Aircraft time: 56,908 hours, 39,072 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Circuit Board
- Part number: 6558250
- Condition: Faulty
- Location: E/E Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RED UNSAFE LIGHT REMAINED ILLUMINATED AFTER RAISING GEAR HANDLE.  REMOVED AND REPLACED PRINTED CIRCUIT BOARDS M983 AND M1215 PER MM.
